Construction directe d’une diffusion sur une variété. (French) Zbl 0572.58024

Sémin. de probabilités XIX, Univ. Strasbourg 1983/84, Proc., Lect. Notes Math. 1123, 91-112 (1985).
[For the entire collection see Zbl 0549.00007.]
The author introduces another way of constructing a diffusion corresponding to a given infinitesimal generator on a smooth N- dimensional manifold by means of its embedding into \(R^{2n}\).
Reviewer: Yu.Kifer


58J65 Diffusion processes and stochastic analysis on manifolds
60J60 Diffusion processes
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)


Zbl 0549.00007
Full Text: Numdam EuDML